# SDR SWAA030827

- Difficulty date: April 10, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 29,221 hours, 25,418 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272A4452
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION, A-SYSTEM HYDRAULICS QUANTITY DROPPED TO BETWEEN .25 & .5.  FOUND GROUND SPOILER HYD LINE LOOSE.  TIGHTENED HYD LINE, LEAK & OPS CHECK GOOD. PER MM
